# SDR TRBA20121127001

- Difficulty date: November 27, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- Aircraft time: 35,542 hours, 39,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE EMERGENCY EXIT LIGHT IN STAIRS INOPERATIVE.  THE ACFT WAS REMOVED FROM SERVICE.  REPOSITIONED LIGHT BULB ON EMERGENCY EXIT LIGHT STAIRS. THE OPS CHECK WAS OK REF JIC 33-50-00,    THE ACFT WAS RETURNED TO SERVICE.
